# SDR SWIA200110371

- Difficulty date: November 21, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 7,811 hours, 11,178 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Right Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD LEFT WING AND OUTBOARD RIGHT WING LEADING EDGE DEICERS FAILED SIMULTANEOUSLY AT FL200.  SYSTEM OPERATED NORMALLY FOR 10 MINUTES PRIOR TO FAILURE.  BOTH TIMERS 1 AND 2 RESULTED IN FAILURES AS PER QRH.  INSPECTED AND FOUND HOLE IN RIGHT BOOT - OUTER TOP AREA.  REPAIRED WITH BFG DEICER PATCH.  OPERATIONALLY CHECKS GOOD.  LIGHTS AND FUNCTION OF INFLATION OK.
